# SDR HEEA955112

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: A21800094202
- Condition: Failed
- Location: Cockpit Vhf
- Part time: 1,683 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT TRANSMIT ON RADIOS.
